# SDR 2022F00273

- Difficulty date: June 23, 2022
- Submitted: July 1, 2022
- Operation: General aviation
- Aircraft: N682D
- Make and model: Raythn HAWKER800
- Aircraft serial: 258144
- Aircraft time: 10,347 hours, 7,413 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Component: Fuel Boostpump
- Component part number: 2070C01
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 (LEFT) MAIN BOOST PUMP FAILED
